# SDR ASOA2015103014070

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED FWD OF FS 319.70.  RT FLOOR SILL FWD OF FS 319.70 CORRODED OUT OF LIMITS IAW SRM 53-00-00-01.  REMOVED ANGLE & SUPPORT PLATE ON RT FLOOR SILL FWD OF FS 319.70 IAW SRM 51-42-06.  INSTALLED NEW ANGLE & NEW SUPPORT PLATE ON RT FLOOR SILL FWD OF FS 319.70 IAW SRM 51-42-06 IAW DWG NR 601R31148.  DRILLED UP NEW ANGLE AND SUPPORT PLATE AT F/S 310-319 READY FOR INSTALLATION, REF: SRM 51-40-11.  INSTALLED NUTPLATE REF: SRM 51-42-10.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW SOP 5702.
